# SDR ASAA2013112396490

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,663 hours, 5,615 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002659
- Condition: Failed
- Location: Fmc
- Part time: 24,307 hours, 7,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION WITH F/O FLAGS.  ACFT GROUNDED.  VERIFIED NR 2 FMC FAILED REF AMM 23-61-00-710-801.  REPLACED NR 2 FMC.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION COMPLETED SUCCESSFULLY, REF AMM 34-61-02.
